



Stroke Knowledge Initiatives for Learning and Leadership

BRAIN Training Agenda: Week 1

BRAIN 100 Day 1 - Access

In-person Training Outline – Date

Time	Topic	Facilitator Lead
7:30 – 8am	Breakfast	
8 - 8:30am	Welcome & Group Introductions	
8:30 – 9:30am	Access: Overview Presentation	
9:30 – 10:30am	Access: Basecamp Presentation	
10:30 – 10:45am	Break	
10:45 – 12pm	Hands-On (1 group) Access Model Setup	
12 – 1pm	Lunch	
1 – 2pm	Access: Intermediate Catheters Presentation	
2 – 3pm	Hands-On (1 group) Demo: Access w/ Competitive Products	
3 – 3:30pm	Welcome Call w/ Executive Leader	
3:30 – 3:45pm	Break	
3:45 – 4:30pm	Imaging, Neuroanatomy, & Access Review	
4:30 – 6pm	Break	
6 – 8pm	Welcome Dinner @ Local Restaurant	

BRAIN 100 Day 2 - Access

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast	
8 – 9am	Access: Guidewires Presentation	
9 – 9:30am	Welcome Call w/ Executive Leader	
9:30 - 10:30am	Access: Guidewires Presentation (Cont.)	
10:30 – 10:45am	Break	
10:45am – 12pm	Hands-on	
	Demo: Access (Standard vs. Tri-axial setup)	
12 – 1pm	Lunch	
1 – 2:15pm	Hands-on	
	Simulators: Access	
2:15 – 3pm	Case Reviews	
3 – 3:15pm	Break	
3:15 – 4pm	Workbook Learning Exercises	
4 – 4:30pm	Kahoot! / Q&A	





SKILLTM Stroke Knowledge Initiatives for Learning and Leadership for Learning and Leadership

BRAIN 100 Day 3 – Occlusive Disease

In-person Training Outline – Date

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast	
8 - 8:30am	Access Exam	
8:30 – 8:45am	FST Introductions	
8:45 – 9:45am	Occlusive Disease: Intro to AIS Presentation	
9:45 – 10am	Break	
10am – 12pm	Occlusive Disease: AIS Products for Aspiration	
	Presentation	
12 – 1pm	Lunch	
1 – 3pm	Aspiration Hands-on (2 stations, 1 hr. each)	
	1. Demo: Aspiration	
	2. Simulators: Aspiration	
3 – 3:15pm	Break	
3:15 – 4:15pm	Case Reviews / Workbook Learning Exercises	
4:15 – 4:30pm	Wrap Up / Q&A	

BRAIN 100 Day 4 – Occlusive Disease

Time	Topic	Facilitator Lead
7:30 – 8am	Breakfast	
8 – 10am	Occlusive Disease: Trevo Retrieval Presentation	
10 – 10:15am	Break	
10:15 – 12pm	 Hands-on (3 stations, 30 mins each) 1. Inservice / Prep: FlowGate 2. Demo: Retraction Model 3. Demo: MOA Trays & 3D Print 	
12 – 1pm	Lunch	
1 – 2:30pm	 Hands-on (2 stations, 45 minutes each) 1. Demo: Thrombectomy (w/ fluoro) 2. Simulators: AIS 	
2:30 – 2:45pm	Break	
2:45 – 4pm	Occlusive Disease: AIS Clinical Overview Presentation	
4 – 4:30pm	Kahoot! / Q&A	





Stroke Knowledge Initiatives for Learning and Leadership

BRAIN 100 Day 5 - Occlusive Disease

In-person Training Outline – Date

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast	
8 - 8:30am	AIS Exam	
8:30 – 10am	Physician Presentation by Physician KOL	
10 – 10:15am	Break	
10:15 – 12pm	Occlusive Disease: ICAD Presentation & Prep Video	
12 – 1pm	Lunch	
1 – 2pm	Hands-on (2 stations, 30 minutes each) 1. Demo: Wingspan 2. Demo: Gateway	
2 – 2:15pm	Break	
2:15 – 4pm	TransForm Overview & Prep	
4 – 4:30pm	Kahoot! / Q&A	

BRAIN Training Agenda: Week 2

BRAIN 100 Day 6 – Hemorrhagic Disease

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast & FST Introductions	
8 – 8:30am	ICAD Exam	
8:30 – 10am	HEM: Introduction to HEM Disease	
10 – 10:15am	Break	
10:15am – 12pm	HEM: Microcatheters	
12 – 1pm	Lunch	
1 – 1:30pm	Patient Testimony	
1:30 – 3pm	HEM: Target Coils	
3 – 3:15pm	Break	
3:15 – 4pm	Case Reviews	
4 – 4:30pm	Q&A	





Stroke Knowledge Initiatives for Learning and Leadership

BRAIN 100 Day 7 – Hemorrhagic Disease

In-person Training Outline – Date

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast	
8 – 9am	Extra Credit Inservice	
9 – 10:45am	HEM: Target Coils (Cont.)	
10:45 – 11am	Break	
11am – 12pm	Hands-on (2 stations, 1 hour each) 1. Demo: Coils (w/ fluoro) 2. Simulators: Coils	
12 – 1pm	Lunch	
1 – 2pm	Manufacturing Tour	
2 – 3pm	Hands-on (2 stations, 1 hour each) 1. Simulators: Coils 2. Demo: Coils (w/ fluoro)	
3 – 3:15pm	Break	
3:15 – 4pm	Case Reviews / Workbook Learning Exercises	
4 – 4:30pm	Kahoot! / Q&A	

BRAIN 100 Day 8 – Hemorrhagic Disease

Time	Торіс	Facilitator Lead
7:30 – 7:50am	Breakfast	
7:50 – 9am	NV Town Hall	
9 – 9:30am	Coils Exam	
9:30 – 10:45am	HEM: Neuroform Atlas Presentation	
10:45 – 11am	Break	
11am – 12pm	Hands-on	
	Demo: Atlas & Coil <i>(w/ fluoro)</i>	
12 – 1pm	Lunch	
1 – 2pm	Hands-on (2 stations)	
	Simulators	
2 – 2:15pm	Break	
2:15 – 3pm	Workbook Learning Exercises / Inservice Example	
3 – 4:30pm	Kahoot! / Jeopardy / Q&A	
4:30 – 6pm	Break	
6 – 8pm	Celebration Dinner @ Local Restaurant	





Stroke Knowledge Initiatives for Learning and Leadership

BRAIN 100 Day 9 – Hemorrhagic Disease

In-person Training Outline – Date

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast	
8 – 9am	Atlas Exam & Inservice Final Exam	
9 – 10:15am	HEM: FDS Overview & Evolve Presentation	
10:15 – 10:30am	Break	
10:45am – 12pm	HEM: Evolve Sizing	
12 – 1pm	Lunch	
1 – 2:45pm	Hands-on (1 Station)	
	Sales Demo: Evolve (w/ fluoro)	
	Backpack model setup	
2:45 – 3pm	Break	
3 – 3:45pm	HEM: Other HEM Disease States	
3:45 – 4:30pm	Kahoot! / Bingo / Q&A	

BRAIN 100 Day 10 – Final Exam

Time	Торіс	Facilitator Lead
7:30 – 8am	Breakfast	
8 – 9:30am	FDS Exam & Final Exam	
9:30 – 10:15am	Survey / Awards	
10:15 – 10:30am	Break	
10:30 – 11am	CEU Program Overview	
11 - 11:30am	FBT / HBT / Wrap up	
11:30am – 12pm	Lunch / Farewells	